# SDR SWIA2020021848642

- Difficulty date: January 7, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE AT BASE OF VERTICAL STABILIZER THERE IS A SUSPECT CRACK. FWD SECTION   (C-CHECK) RO 2/14/2020   REPAIRED L/H SIDE BASE OF VERTICAL STABILIZER CRACK FWD SECTION CRJ700 SRM.  COMPLIED WITH SKYWEST TASK CARD.
